What is it
The paracetamol in Calpol SixPlus Suspension is used to relieve pain such as teething pain and toothache, headache, migraine, neuralgia, sore throat and aches and pains that come with colds and flu. It also brings down fever (high temperature).
Calpol SixPlus comes with a double sided measuring spoon, with a 2.5 ml and 5 ml measurement.
Sugar & Colour Free
Gentle on tummies
Has a pleasant strawberry flavour
Relives Cold & Flu symptoms
This product is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets.
Not recommended for children under 6 years old
6-8 years: One 5 ml spoonful (large end) up to 4 times in 24 hours
8-10 years: One 5 ml spoonful: (large end) one and 2.5 ml spoonful (small end) up to 4 times in 24 hours
10-12 years: Two 5 ml spoonful (Large end) up to 4 times in 24 hours
Children aged 12-16 years: Two – Three 5ml spoonful’s (large end) up to 4 times a day.
Adults and children over 16 years: Two – Four 5ml spoonful’s (Large end) up to 4 times a day.
Warnings & Cautions:
Do not give more than 4 doses in any 24 hour period
Leave at least 4 hours between doses
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Do not give to children under the age of 6 years
Do not exceed the stated dose.
Shake the bottle thoroughly.
Keep out of the reach and sight of children.
As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product.
If symptoms persist consult your doctor
As with all medicines, if you are pregnant or currently taking any other medicine, consult your doctor before taking this product.
Contains paracetamol: Do not give with any other paracetamol-containing products.
Contains 250g of Paracetamol per 5 ml.
Maltitol Liquid (E956), sorbitol liquid (E420), Glycerol, dispersible cellulose, xanthan gum, polysorbate 80, Methyl (E218) and propyl (E216) parahydroxybenzoate, acesulfame potassium (E950), saccharin sodium and ourified water. Yje flavouring imitation strawberry.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.